top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. With a depleted team we are working exceptionally hard to process orders and respond to customer enquiries. Unfortunately it is currently taking longer to process and dispatch orders than usual, so please allow up to 5 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

Keep well and stay safe.

This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Lemsip Cough Max Mucus Cough and Cold 16 Capsules

Product code: 3720414
  • General Sales List Medicine
£4.50
(incl VAT)
Lemsip Cough Max Mucus Cough and Cold capsules are used to help treat colds, flu's and chesty coughs.
  • For mucus coughs and colds.
  • For the symptomatic relief of colds and flu including chesty coughs.
Directions of Use:
Lemsip Cough Max For Mucus Cough and Cold Capsules should be swallowed whole with water. Do not chew.

Dosage:
Adults and Children over 16:Two capsules to be taken every 4-6 hours. May be repeated every 4-6 hours. Do not exceed 8 capsules in a total of 24 hours.
Children 12-15 Years:One capsule to be taken every 4-6 hours.May be repeated every 4-6 hours. Do not exceed 4 capsules in 24 hours.

Not to be taken by under 12 year old's.

Cautions/Warnings:
Contains Paracetamol.
Do not take anything else containing paracetamol while taking this medicine.
Talk to a doctor at once if you take too much of this medicine, even if you feel well.
Do not store above 25°C.

Do not take if:
You are allergic to any ingredient, if you have a serious heart condition, high blood pressure, overactive thyroid or you are taking or have taken an MAOI medicine within 14 days.

Ingredients (Per Capsule):
Paracetamol 500mg, Phenylephrine HCI 6.1mg, Guaifenesin 100mg.
Maize Starch, croscarmellose Sodium, Sodiun Laurilsulfate, Magnesium stearate, talc, Gelatin, Titanium Dioxide (E171), Yellow and Red Iron Oxide (E172) Brilliant Blue FD&C Blue 1 (E133) and Shellac (E904)